I am an 18-year-old girl. It had been quite noticeable for some time that I have had excessive hair loss, especially in my hairline. I am a ballet dancer and have been putting my hair in buns ever since I was little. Two years ago, I started training a full time course which meant I needed to put my hair in a bun every day with hairspray, and a lot of times I got home too late to wash it out. Now I am taking more caution but I have lost a lot of hair and my hairline has receded a lot. Is there anything I can do to reverse or help it?
Welcome to icliniq.com.
From your description, it seems like it is traction alopecia that occurs due to excessive pressure on hair roots due to hair bun, etc. First thing is to make sure to relieve pressure from your hair roots. Use Minoxidil spray BD over the frontal area. Take biotin supplements BD for atleast three months. Follow up at one month.
Was this answer helpful?|
Query: Hello doctor,I am using Minoxidil for nine months now for the bald patches on my head. A little progress was seen between 3 to 4 months but no progress recorded afterwards. Can you suggest me what is wrong or if I should change my prescription? Read Full »
Article Overview: Are you losing hair from the top of the head? This type of hair loss is called androgenic alopecia. Read the article to know the available treatment options. Read Article
Male pattern hair loss is more common in many people and is called androgenic alopecia. Usually, it begins around the temples and on the top of the head. It is M-shaped at first to reach around the head and insides. The complete scalp can be involved at times. Generally, it is associated with sex ho... Read Article
Query: Hi doctor,I have been on Rogaine for 6 years and now on Proscar for 10 days. I had used it before, but went off. I cannot tell if I am still losing hair or not. Does hair loss stop immediately once Proscar is used? Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now